# SDR ASAA2015011010197

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 26,094 hours, 8,018 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QTY INDICATION, FLIGHT COMPARTMENT CTR TANK INDICATION BLANKS FAULT CODE: 28402043.  ACFT GROUNDED.  PERFORMED FAULT ISOLATION MANUAL TASK 28-41-00-810-813 AND COMPLIED WITH FQIS BITE PROCEDURE, 28-41, TASK 801. "NO PRESENT FAULTS" DISPLAYED ON CURRENT STATUS. "PASS" DISPLAYED ON GROUND TEST.  NO HISTORY LAST 60 DAY.  OPS NORMAL.
